| Model Number |
04.01.0122 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
01/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16-01-2024.Lot 2117046: (b)(4) items manufactured and released on 12-01-2022.Expiration date: 2027-01-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant involved; batch review performed on 16-01-2024.Reverse shoulder system 04.01.0170 glenosphere 39xø24.5 (k170452) lot 1910953: (b)(4) items manufactured and released on 04-06-2020.Expiration date: 2025-05-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
On (b)(6) 2018 the patient had a primary anatomic shoulder surgery.On (b)(6) 2024, the surgeon converted the patient from an anatomical shoulder to a reverse shoulder due to the patient reporting pain related to a rotator cuff failure.On (b)(6) 2024, the patient came in reporting pain due to a dislocation of the glenosphere from the liner.The surgeon closed reduced under anesthesia the patient and no implants were revised.The case was completed successfully.On (b)(6) 2025, the patient reported pain due to a dislocation of the liner for the glenosphere after lifting heavy items.The surgeon revised the liner, glenosphere and metaphysis.The surgery was completed successfully.